# SDR DALA2022121608165

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-213
- Aircraft serial: 7973
- Aircraft time: 14,851 hours, 6,616 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PARKING, GROUND POWER DROPPED AND STARTED APU. AFTER APU START, WE RECEIVED A RUBBERY, SWEET AND ELECTRICAL SMELL IN COCKPIT. C/W AMDS 0550-2002. R&R GAPCU REF A321 AMM 24-41-34. ALL OPS CK'S NORMAL. NO FAULTS NOTED. C/W AMDS W/C 0550-9001-A320FAM. NOTIFIED MCC. OK FOR SVC. PART CHANGE INITIATED ON CLOSED LOG ON 13DEC2022 @09:22 UTC CONTROL UNIT, G OFF 33-2441-9-0001 08724 ON 33-2441-9-0001 09700. (LP# 9614289)
